I was recently diagnosed with osteoarthritis in my right knee and told I also have arthritis in right ankle. After 3mths of constant pain I was offered a steroid injection in my knee. I had that 4 days ago and despite noticing a massive improvement the next day I've had a lot of pain again since yesterday 72hrs post injection.
I'm wondering whether this is normal? I've read about flare ups after the injection and not sure if this is what's happening or whether despite the doctor telling me no rest was required afterwards whether I should have rested more.
As the knee felt so good the following day I did my MSK exercises the joint was a bit stiff and cracking at the time and I've been to work the last two days. My job involves lots of bending, lifting and carrying so wondering have I done more harm than good?
I've read flares are meant to ease 1-5 days post injection whereas with my knee the pain didn't get worse again until 3 days afterwards.
Is this normal...?
What are others experiences?
There's no redness or heat or any more swelling than I had prior to the injection so don't think it's an infection, just pain returned to same levels as before the injection.
Will it ease in the coming days?
- All Categories
- 2.3K Welcome
- 17 How to use your online community
- 30 Help, Guidelines and Get in Touch
- 40.4K Our Community
- 8.7K Living with arthritis
- 53 Hints and Tips
- 222 Work and financial support
- 675 Chat to our Helpline Team
- 2 Want to Get Involved?
- 390 Young people's community
- 7 Parents of Children with Arthritis
- 40 My Triumphs
- 132 Let's Move
- 24 Sports and Hobbies
- 14 Food and Diet
- 257 Coronavirus (COVID-19)
- 16 Community Feedback and ideas
- 334 Chat and News
- 30 Val's Cafe
- 269 Chit chat
- 11 News
- 4 Tails From The Cafe